# SDR IPXA2024080246010

- Difficulty date: July 17, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO COMPARTMENT LEFT AREA ANGLE CRACK AT STA 1578 LBL 80 OUTBOARD. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 89.INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 89. AND BOEING DWG NO. 146T5650 SH. 5 REV. C.
